MathSciNet Relay Station
MathSciNet bibliographic data
MR1799659 58J45 (22E25)
Bahouri, Hajer; Gérard, Patrick; Xu, Chao-Jiang Espaces de Besov et estimations de Strichartz généralisées sur le groupe de Heisenberg. (French) [Besov spaces and generalized Strichartz estimates on the Heisenberg group] J. Anal. Math. 82 (2000), 93–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement